Translator Disclaimer
2017 Ideal zero-divisor complex
Nela Milošević, Zoran Z. Petrović
J. Commut. Algebra 9(2): 243-261 (2017). DOI: 10.1216/JCA-2017-9-2-243

Abstract

Using discrete Morse theory for simplicial complexes we determine the homotopy type of ideal zero-divisor complex for finite rings and for rings with infinitely many maximal ideals.

Citation

Download Citation

Nela Milošević. Zoran Z. Petrović. "Ideal zero-divisor complex." J. Commut. Algebra 9 (2) 243 - 261, 2017. https://doi.org/10.1216/JCA-2017-9-2-243

Information

Published: 2017
First available in Project Euclid: 3 June 2017

zbMATH: 1370.13008
MathSciNet: MR3659950
Digital Object Identifier: 10.1216/JCA-2017-9-2-243

Subjects:
Primary: 13A99, 55P15

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.9 • No. 2 • 2017
Back to Top